# SDR 6PMR1024802981210

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, CORROSION ON PYLON SKIN OUTBOARD SIDE JUST AFT OF 441AL.  CORRECTIVE ACTION: INSTALLED REPAIR, IAW EO 20495-4 REV IR.  PEMCO NON/ROUTINE 10248-0298.
